• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    We are an actively moderated forum. We work hard to keep the forum safe.

    To access many more features and forums please register now

Medication causing insomnia and hypersomnia

A

antarcticaqueen16

New member
Joined
Jun 22, 2020
Messages
4
Location
Asheville, NC
Hi everyone! I hope you’re all doing well.
I recently started Vraylar to treat psychosis caused by my OCD. I’ve been on it almost a week and the worst symptom has been insomnia at night and hypersomnia during the day. Does anyone have any tips or ideas of what could make this better. I have ambien for the insomnia, but even it isn’t working.
 
M

Mama88

Active member
Joined
Apr 15, 2020
Messages
27
Location
Us
I was just recently on that Med and I am usually an amazing sleeper but I could not sleep while using it. I had to quit. I tried everything. I also had heart palpitations and nightmares. I had less symptoms on olanzipine.
 
Top